# SDR REXA2022071901547

- Difficulty date: June 20, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 32,854 hours, 22,676 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Part number: CC670141772
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD FLAP PANEL 684EB HAS SEVERE CHAFING AND A CRACK.	REMOVED & REPLACED PANEL 684EB IAW CRJ 900 SRM 51-40-11-001-001-A01.
